English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On Algebraic Branching Programs of Small Width

Bringmann, K., Ikenmeyer, C., & Zuiddam, J. (2017). On Algebraic Branching Programs of Small Width. Electronic Colloquium on Computational Complexity (ECCC): Report Series, 34 (Revision 1), 1-30.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-89B2-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-43CA-0
Genre: Journal Article

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Bringmann, Karl1, Author              
Ikenmeyer, Christian1, Author              
Zuiddam, Jeroen2, Author
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: BibTex Citekey: BringmannECCC2017
Report Nr.: TR17-34
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Electronic Colloquium on Computational Complexity (ECCC) : Report Series
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Potsdam : Hasso-Plattner-Institut für Softwaretechnik GmbH
Pages: 30 p. Volume / Issue: 34 (Revision 1) Sequence Number: - Start / End Page: 1 - 30 Identifier: ISSN: 1433-8092